Abstract and Applied Analysis

On the Stability of Trigonometric Functional Equations in Distributions and Hyperfunctions

Jaeyoung Chung and Jeongwook Chang

Full-text: Open access

Abstract

We consider the Hyers-Ulam stability for a class of trigonometric functional equations in the spaces of generalized functions such as Schwartz distributions and Gelfand hyperfunctions.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 275915, 12 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393448852

Digital Object Identifier
doi:10.1155/2013/275915

Mathematical Reviews number (MathSciNet)
MR3055863

Zentralblatt MATH identifier
1275.39014

Citation

Chung, Jaeyoung; Chang, Jeongwook. On the Stability of Trigonometric Functional Equations in Distributions and Hyperfunctions. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 275915, 12 pages. doi:10.1155/2013/275915. https://projecteuclid.org/euclid.aaa/1393448852


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York, NY, USA, 1960.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941.
  • T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950.
  • D. G. Bourgin, “Multiplicative transformations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 564–570, 1950.
  • D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385–397, 1949.
  • Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978.
  • Th. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000.
  • J. A. Baker, “On a functional equation of Aczél and Chung,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 99–111, 1993.
  • J. A. Baker, “The stability of the cosine equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411–416, 1980.
  • L. Székelyhidi, “The stability of d'Alembert-type functional equations,” Acta Scientiarum Mathematicarum, vol. 44, no. 3-4, pp. 313–320, 1982.
  • J. Chung, “A distributional version of functional equations and their stabilities,” Nonlinear Analysis. Theory, Methods & Applications, vol. 62, no. 6, pp. 1037–1051, 2005.
  • J. Chang and J. Chung, “Stability of trigonometric functional equations in generalized functions,” Journal of Inequalities and Applications, vol. 2012, Article ID 801502, 12 pages, 2010.
  • S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Palm Harbor, Fla, USA, 2003.
  • D. H. Hyers and Th. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992.
  • D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser Boston Publisher, Boston, Mass, USA, 1998.
  • S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  • K.-W. Jun and H.-M. Kim, “Stability problem for Jensen-type functional equations of cubic mappings,” Acta Mathematica Sinica (English Series), vol. 22, no. 6, pp. 1781–1788, 2006.
  • G. H. Kim, “On the stability of the Pexiderized trigonometric functional equation,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 99–105, 2008.
  • G. H. Kim and Y. H. Lee, “Boundedness of approximate trigonometric functional equations,” Applied Mathematics Letters, vol. 31, pp. 439–443, 2009.
  • C. Park, “Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras,” Bulletin des Sciences Mathématiques, vol. 132, no. 2, pp. 87–96, 2008.
  • J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982.
  • J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques. 2e Série, vol. 108, no. 4, pp. 445–446, 1984.
  • J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989.
  • L. Székelyhidi, “The stability of the sine and cosine functional equations,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 109–115, 1990.
  • I. Tyrala, “The stability of d'Alembert's functional equation,” Aequationes Mathematicae, vol. 69, no. 3, pp. 250–256, 2005.
  • I. M. Gel'fand and G. E. Shilov, Generalized Functions. Vol. 2. Spaces of Fundamental and Generalized Functions, Academic Press, New York, NY, USA, 1968.
  • L. Hörmander, The Analysis of Linear Partial Differential Operators. I, vol. 256 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1983.
  • T. Matsuzawa, “A calculus approach to hyperfunctions. III,” Nagoya Mathematical Journal, vol. 118, pp. 133–153, 1990.
  • L. Schwartz, Théorie des Distributions, Hermann, Paris, France, 1966.
  • D. V. Widder, The Heat Equation. Pure and Applied Mathematics, vol. 67, Academic Press, New York, NY, USA, 1975.
  • J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1989.
  • I. Fenyö, “Über eine Lösungsmethode gewisser Funktionalgleichungen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 7, pp. 383–396, 1956.